MAUDE Adverse Event Report: TORNIER SAS AEQUALIS REVERSED GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS

TORNIER SAS AEQUALIS REVERSED GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS
Model Number TILTED 10°
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Injury (2348); Patient Problem/Medical Problem (2688)
Date of Event 08/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Screw implanted as part of a ascend flex reverse on (b)(6) 2018.Patient had discomfort and glenoid loosening (unsure as to exact date).X rays revealed inferior locking screw had snapped.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS REVERSED GLENOID SPHERE
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER SAS
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key8930652
Report Number3000931034-2019-00121
Device Sequence Number2205931
Product Code KWS
UDI-Device Identifier03700386917097
UDI-Public03700386917097
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/14/2022
Device Model NumberTILTED 10°
Device Catalogue NumberDWH905
Device Lot Number8355 AS
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2019
Supplement Date Received by Manufacturer08/06/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;